For over a year now i have been experiencing a dry red patch on one side of my face. The patch occours on the left side of my face and becomes irritated/inflamed randomly througout each day. I have been to my local GP on several occasions. I have used hytracortizone creams , heavy moisturizers (E45, Double base ect) and I am now five weeks into a course of antibiotics, but still no visable improvment can be seen with any of these.
The area affected is located on the upper cheek area, it goes slightly onto the nose along the lower eye line to my cheek bone and down at an angle along the beard line towards my mouth. The area around my cheek bone is the worst affected.
This area of affected skin is also producing more oil on the surface. The rest of the skin on my face and body is perfect. The fact that this rash is on my face has made me anxious when socializing and i find myself addressing people with the better half of my face.
If you have any suggestions they would be greatly appreciated. Thanks
Im 23 years old, 5f 11inchs tall and weigh 74kg. I keep fit through exersize and have a very health diet.
It could be an eczematuos lesion appering on the face.Eczema is a form of dermatitis, or inflammation of the upper layers of the skin.
It is characterized by one or more of these symptoms: redness, skin edema (swelling), itching and dryness, crusting, flaking, blistering.
Eczema diagnosis is generally based on the appearance of inflamed, itchy skin in eczema sensitive areas such as face, chest and other skin crease areas.
There are many possible reasons for eczema flare-ups, a doctor is likely to ascertain a number of other things before making a judgment:
An insight to family history
Any prescribed drug intake
Any chemical or material exposure at home or workplace
Corticosteroids is the first line of treatment. They do not cure eczema, but are highly effective in controlling or suppressing symptoms in most cases.
The first and primary recommendation is that people suffering from eczema shouldn't use detergents of any kind on their skin unless absolutely necessary.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.